MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-16-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-16-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-16-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "not increasing in volume as expected" additionally hcp reported "deflated".
 
Event or Problem Description
Healthcare professional reported tissue expander "not increasing in volume as expected" additionally hcp reported "deflated" on an unknown side.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified a curved opening on anterior and green particles in the shell.Leak test and microscopic analysis were performed which identified a striated opening on anterior.Based on the device analysis the final assessment was a striated opening on anterior assessed as surgical damage consistent in the use of some surgical tools.
 
Event or Problem Description
Device has been explanted.

Brand Name
NATRELLE TE SMOOTH 133S-MX-16-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10517613
Report Number9617229-2020-14980
Device Sequence Number17081104
Product Code LCJ
UDI-Device Identifier10888628044227
UDI-Public10888628044227
Combination Product (Y/N)N
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/24/2024
Device Model Number133S-MX-16-T
Device Catalogue Number133S-MX-16-T
Device Lot Number3408344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;